It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by caytlin m on March 18, 2000 at 21:25:37:

I was diagnosed with Add a few months ago and have tried Ritalin and Dexedrine since then. Ritalin worked fairly well, and the first few weeks of Dexedrine did also-- but after 3 weeks, I noticed that the 15-20mg dosage of Dexedrine did nothing for me. I increased doseage to 30-40mg about twice a day, and the effect upon my Add alternated between nothing, and too much. It became so that i was back to my pre-medication habits, doing poorly in school, no motivation, being hypersensitive and prone to rage, and switching frequently between feeling great and feeling very depressed. My family has a long history of depression and I have been diagnosed in the past with "mild depression" and done nothing about it. A usual year for me is alternately me feeling very happy and positive and great, and me feeling nearly suicidally depressed.
Like anyone would, I told my doctor about these problems I had, and with Dexedrine, and he put me back on Ritalin and gave me Celexa to try.
Since starting Celexa a week or so ago, I have been VERY depressed, more than I have been in years. I cry often during the day, for no reason, and I fear I am alienating my friends (which, of course, makes me cry more!) Nothing makes me feel good, I barely laugh or smile, and I only want to mope, cry, and sleep. Are these just my reactions to starting this new SSRI medication? I hate feeling this way, and the Ritalin isn't having any effect either. I am uncomfortable taking so many mood and mental drugs, and am wondering if I should just stop taking them altogether.
Any insight, help, medical advice--
thanks, Caytlin

Follow Ups

All times are GMT -7. The time now is 08:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!